# SDR ASAA2016052316832

- Difficulty date: May 23, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 31,433 hours, 9,643 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1080
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 176 hours, 56 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE IGNITION SYS, R, SIDE FAILED TO START ENGINE LT IGNITION START ATTEMPT GOOD. ACFT GROUNDED.  PERFORMED NR 2 ENGINE IGNITION SYS AUDIBLE TEST, REF AMM 74-00-00. NR 2 ENGINE RT IGNITION SYS CHANNEL B AUDIBLE TEST FAILED.  PERFORMED FIM TASK 74-21, TASK 807. R & R NR 2 ENGINE RT IGNITION EXCITER, REF AMM 74-11-01. R &R NR 2 ENGINE RT IGNITER PLUG, REF AMM 74-21-02.  PERFORMED IGNITION SYS AUDIBLE TEST FOR NR 2 ENGINE, NO HELP, SAME FAULT OCCURS. REPLACED NR 2 ENGINE ELECTRONIC ENGINE CONTROL WITH SERVICEABLE ONE. VERIFIED SOFTWARE COMPATIBILITY. ACCOMPLISHED FADEC SYSTEM TEST, ALL TESTS PASS, REF AMM F73-21-00-700-802 & 73-21-60-400-801. PERFORMED NR 2 ENGINE LT AND RT IGNITION SYS AUDIBLE TEST, OPS CHECK GOOD.
